# SDR UIEA2015030500170

- Difficulty date: March 5, 2015
- Submitted: March 6, 2015
- Operation: Air carrier
- Aircraft: N658GT
- Make and model: Boeing 767281
- Aircraft serial: 23019
- Aircraft time: 55,086 hours, 42,145 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Beam
- Part number: 113T131312
- Condition: Defective
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 8 FLAP 1, 2, 3 BEAM HAS DEFECT ON THE .0620 INCH HOLE, DURING HFEC OPEN HOLE SCAN.  REPAIRED HOLE TO REMOVE DEFECT & INSTALLED SERVICEABLE BUSHING IAW SRM 51-40-02, CMM 27-51-97 & REA 47136REA12.
